# SDR ABXA9700941

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041502
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FIXED VANE HAS 3.5 INCH DELAMINATION ON UPPER LEADING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
